# SDR AU970201

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg Nr 4 Rty
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 RT TYRE TREAD SEPARATED - DAMAGE TO WING TO BODY PANELS (3OFF)
